MathSciNet Relay Station
MathSciNet bibliographic data
MR783511 (87g:11061b) 11F70 (11F67 22E55)
Waldspurger, J.-L. Sur les valeurs de certaines fonctions $L$ automorphes en leur centre de symétrie. (French) [Values of certain automorphic $L$-functions at their center of symmetry] Compositio Math. 54 (1985), no. 2, 173–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement